# SDR ASAA2023062043681

- Difficulty date: June 20, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 60,718 hours, 17,915 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8CG
- Condition: Faulty
- Location: Flight Compartme
- Part time: 35,540 hours, 10,455 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED ON DESCENT THROUGH 1000 MSL "PWS FAIL" & "WX FAIL" DISPLAYED ON ND. GROUNDED - YES. REMOVED AND REPLACED WXR R/T MOUNT BLOWER ASSEMBLY REF AMM 34-43-51/401. REMOVED REPLACED WXR CONTROL PANEL PRECAUTIONARY REF AMM 34-43-91/401. REMOVED AND REPLACED WXR R/T PRECAUTIONARY REF AMM 34-43-41/401. PERFORMED GOOD INSTALLATION TEST FOR ALL 3 PARTS PERFORMED GOOD OPC WXR SYSTEM REF AMM 34-43-00-710-802-001.
